# SDR DXTA2010010503931

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N967QS
- Make and model: Cessna 750
- Aircraft serial: 7500067
- Aircraft time: 10,354 hours, 6,413 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INITIALLY ON GEAR RETRACTION THE HANDLE WOULD NOT UNLOCK.  TRIED AGAIN AND THE GEAR RETRACTION STARTED, ALL 3 GREEN LIGHTS EXTINGUISHED.  GOT THE RED AND IT STAYED ILLUMINATED. SHORTLY AFTERWARD, THE NOSE GEAR, THEN RT GEAR, THEN LT GREEN LIGHTS CAME BACK ON WITH THE GEAR HANDLE STILL IN THE UP POSITION.  SELECTED GEAR DOWN AND THE RED LIGHT EXTINGUISHED AND ALL 3 GREEN LIGHTS REMAINED ILLUMINATED. FOUND NOSE STRUT NOT FULLY EXTENDING REPLACED NOSE STRUT USING CP0750-325 KIT IAW THE CH 32-20-00 SERVICED STROBE PERFORMED OPS CHECKS, LEAK AND OPS CHECKS GOOD.
